# SDR 04FDEA01653

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1119 LBL 55 SEAT TRACK FOUND DAMAGED. CUT & REMOVED AT STA 1109 &   STA 6-40 LBL 47.5 AS PER SRM 53-70-00 FIG 1 VOL I & SRM 51-31-01 VOL II RESPECTIVELY.  REPAIR SEAT TRACK FABRICATED & INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I & SRM 51-33-01 VOL II.
